Deep Relief Ibuprofen Gel 50g
Deep Relief Ibuprofen Gel combines ibuprofen with natural menthol to effectively give relief from:
Back, neck and shoulder ache
Deep Relief Ibuprofen Gel is part of a group of medicines called non-steroidal anti-inflammatory drugs (NSAID's), this makes it a powerful pain reliever. It is easliy absorbed through the skin to help reduce the inflammation and swelling at the point of pain. It smells of a slight hint of a menthol and is a clear, non-greasy and non-sticky gel.
Adults and children over 14 years of age: Squeeze 15mm-35mm (50mg-125mg of ibuprofen) of gel over the affected area then replace the cap. Gently massage a thin layer into the skin until all the gel is absorbed. There may be a slight warming sensation where the gel has been applied. Wash hands immediatly after use, unless the hands are being treated.
Deep Relief Ibuprofen Gel Ingredients: Each gram contains:
Ibuprofen - 50mg
Menthol, propylene glycol, carbomer, di-isopropanolamine, ethanol and water
Keep Deep Relief Ibuprofen Gel out of reach of children. Do NOT use Deep Relief Ibuprofen Gel if you have a known allergy to any of the ingredients listed. Do NOT exceed the recommended dose. Do NOT apply Deep Relief Ibuprofen Gel more that three times in 24 hours. Do NOT use on broken skin, or on/near mucus membranes including eyes and lips. Do NOT cover the treated skin with a bandage, plaster or any other dressing. Deep Relief Ibuprofen Gel is for external use only.
Seek medical advice BEFORE use of Deep Relief Ibuprofen Gel if you:
Are pregnant or are breast feeding
Have a kidney problem
Are allergic to ibuprofen, aspirin, or other anti-inflammatory medicine
Seek medical attention DURING use of Deep Relief Ibuprofen Gel if you:
Experience a painful burning senation that gets worse
Do not experience relief from your symptoms after 7 to 10 days.